# SDR CA140326021

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Cracked
- Location: Main Rotor
- Part time: 622 hours
- Component: 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INSPECTION AT CSF, TWO MAIN ROTOR BLADES WERE FOUND WITH SMALL CRACKS ON THE L/E STRIPS.  OPEN
